# SDR REXA2022091500751

- Difficulty date: August 17, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED BETWEEN FS319-FS333. REMOVED UNSERVICEABLE PART. LOCATED AND DRILLED NEW STRINGER 26R PN: SH670-31634-2S FROM FS 280-333 IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW STRINGER 26R FROM FS280-333 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
